# SDR HNAA2015082800265

- Difficulty date: August 28, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 66,459 hours, 75,104 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Panel
- Part number: 8005359
- Condition: Malfunctioned
- Location: Fuel Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FUEL PRESSURE CAUTION LIGHT ILLUMINATED WHILE TAKING RUNWAY.  REMAINED ON UNTIL ENGINE SHUTDOWN.  R & R CAUTION LIGHT PANEL IAW 33-12-01.  GROUND RAN AND TAXIIED WITH CREW.  OPS CHECKED GOOD.
